Semiderivations with Power Values on Lie Ideals in Prime Rings
AbstractLet R be a prime ring, let L a noncentral Lie ideal, and let f be a nonzero semiderivation associated with an automorphism σ such that f(u) n = 0 for all u ∈ L; where n is a fixed positive integer. If either Char R > n + 1 or Char R = 0; then R satisfies s 4; the standard identity in four variables.
How to Cite
HuangS. “Semiderivations With Power Values on Lie Ideals in Prime Rings”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 6, June 2013, pp. 870–873, http://umj.imath.kiev.ua/index.php/umj/article/view/2473.